# SDR WX0A2025102032605

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 45,205 hours, 28,771 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAS REPORTED EARTHY & MUSKY SMELL DURING CLIMB IN AFT 4 ROWS AND GALLEY THEN AFTER LANDING DESCRIBED SMELL WORSENED IN DESCENT AND DESCRIBED AS DIRTY SOCK SMELL. CLEANING AND DECONIMATION FO DIRTY SOCK /LOCKER ROOM/MUSTY SMELL REPORT REQUIRE ACCOMPLISHMENT SEE AML 2095735 INITIAL DISCREPANCY. C/W OIL TYPE PHASE 3 TROUBLESHOOTING IAW TASK CARD 21-000-003. NO DEFECTS NOTED AT THIS TIME.
